Vol. 91, No. 1, 1980

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On cellular decompositions of Hilbert cube manifolds

Zvonko Cerin

Vol. 91 (1980), No. 1, 47–69
Abstract

M. Brown’s notion of a cellular set has proved useful in the study of upper semi-continuous decompositions of finite-dimensional manifolds. This paper introduces an infinite-dimensional analogue of it and studies decompositions of Hilbert cube manifolds into cellular sets. Our results give evidence that there is a close analogy between cellular decompositions of finite-dimensional and infinite-dimensional manifolds.

Mathematical Subject Classification 2000
Primary: 57N20
Milestones
Received: 14 December 1978
Revised: 6 September 1979
Published: 1 November 1980
Authors
Zvonko Cerin